# SDR AALA202408291823

- Difficulty date: July 30, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA DUMMY RAIL BETWEEN AT FR 16 AND +Y503.2. REPLACED DUMMY RAIL PER SRM 51-42-11.
